# SDR ASOA2013012102859

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 21,814 hours, 15,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS VERY DIFFICULT TO OPEN FROM THE OUTSIDE.  LUBRICATED DOOR IAW AMM TASK 12-20-52-640-801-A01.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
